# SDR YENA2024110801442

- Difficulty date: November 6, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N703JB
- Make and model: Airbus A320-232
- Aircraft serial: 03381
- Aircraft time: 60,818 hours, 21,661 cycles
- System (JASC): 5270 · Door Warning System
- Part: Phone
- Condition: Intermittent
- Location: R2
- Component: Pvd-Fll. 'R2, Airbus, UNKNOWN
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1497, PVD-FLL. 'R2 INTERMITTENTLY DISARMED IN FLIGHT STAYED ARMED FOR REST OF FLIGHT BUT LEARNED THAT FA PUT BANDAIDS ON THE HANDLE; REF TSM: 52-13-00-810-805-A. JUMPED PINS B AND C ON 7WN2-A - INDICATION AVAILABLE. ADJUSTED PROX SWITCH 7WN2 IAW AMM: 52-71-00-820-002. INSPECTION OF CONNECTOR AND HARNESS OK. OPS CHECKS GOOD.'
